Overcoming Red Eyes After Being Given Eye Ointment?
Hello doctor. R nIt’s been 5 days since my right eye is constantly swollen, red and watery. Three days ago, I went to the puskesmas and took the medicine that was given and applied gentamycin eye ointment according to the instructions of the puskesmas officer. But my eyes haven’t made any progress … In fact, it’s getting redder and a little sore, is this normal … ??? Besides that, my left eye also feels itchy now. Please advise .. r n r nThank you
Hello, Seina, thanks for asking HealthReplies.com.
Swollen, red, and watery eyes can be caused by a number of causes, for example:
1. Conjunctivitis (inflammation of the clear membrane of the eye)
2. Keratitis (inflammation of the cornea)
4. Attacks of acute glaucoma
The possibility of the disease can be caused by a viral, bacterial, fungal, allergic, injury, foreign object, or congenital infection. To determine the cause, a doctor's examination is required. Treatment will be adjusted according to the cause. If the cause is a bacterial infection, then the therapy given is antibiotics. However, if administration of antibiotics (for example gentamicin) has not shown improvement, you should check with an ophthalmologist for further examination.
In addition, what needs to be done is to avoid rubbing / touching the eyes, protecting the eyes from dirt by wearing glasses, avoiding things that can trigger an allergic reaction (if there are certain allergies), and if you experience the following symptoms please go to the doctor immediately eyes: decreased visual acuity, complaints are getting worse, accompanied by headaches.
That's all, hopefully it's useful.
Greetings, dr. Sarah Rizqia.